MathSciNet Relay Station
MathSciNet bibliographic data
MR1354537 (97a:58152) 58F21 (32G34 34A20 34C05)
Ortíz-Bobadilla, Laura Quadratic vector fields in ${\bf C}{\rm P}\sp 2$ with two saddle-node type singularities at infinity. J. Dynam. Control Systems 1 (1995), no. 3, 295–317.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement